# SDR DHL2001805007

- Difficulty date: May 9, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 2711 · Aileron Tab Control System
- Part: Jackscrew
- Condition: Lack Of Lube
- Location: Aileron Tab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AT CRUISE ALT FL330 AILERON TRIM KNOB FROZEN IN POSITION.  UNABLE TO TRIM AILERONS.  REMAINED FROZEN UNTIL BELOW 10,000 FEET MSL. LUBED AILERON TRIM JACK SCREWS IAW DC8 M/M 12-81-1.  OPS CKS GOOD.
